|Is there any info on headaches as a side effect from Reyataz and treating them?
Aug 16, 2006
Recently a client spoke to a BMS drug rep about the fact that he has headaches as a side effect of Reyataz. He has been on this med for at least three months now and has daily headaches, at times debilitating (like migraines) I can find no informationabout treating this side effect or whether he should try a different medication. Is there research on treatment of this side effect? SHould he be concerned?
| Response from Dr. Henry
Headaches have been relatively uncommon with atazanavir in my experience and more often have been triggered by other drugs in the regimen or non-HIV drug factors. If atazanavir appears to be clearly linked to the headache then consideration of switching to one of a variety of alternative PIs or efavirenz might be worth discussing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Rimming Worried I Have HIV
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Erectile Dysfunction After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Shingles After Eating Sperm Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.